# SDR WVER2018031300008

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 35,496 hours, 28,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 69053511312
- Condition: Chafed
- Location: Bs 927
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED LOWER FUSELAGE DOUBLER AT BS 927,  STRINGER 27 ON A PREVIOUSLY REPAIRED AREA.
